# SDR P5CA2018091100223

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut Plate
- Part number: MS21076L3
- Condition: Worn
- Location: Translating Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NUTPLATE NR 1 ENG RT T/R TRANSLATING COWL FWD LOCKOUT PLATE NUTPLATE WORN AT LOWER AND MID LOCKOUT PLATE. REMOVE DAMAGE NUTPLATE IAW SRM 51-40-02-06-0 REV 108. INSTALL NEW NUTPLATE IAW SRM 51-40-02-06-0 REV 108 AND IPC 78-32-32 FIGURE 1A SHEET 4. REV 80. JOB COMPLETED AND COND CHK NML.
